Article Text

PDF

Complex partial status epilepticus associated with cyclosporin A therapy.
  1. R E Appleton,
  2. K Farrell,
  3. P Teal,
  4. S A Hashimoto,
  5. P K Wong
  1. Department of Paediatrics, University of British Columbia, Vancouver, Canada.

    Abstract

    Significant neurotoxicity including seizures, encephalopathy and coma may complicate the use of cyclosporin A (CyA). Two patients are described, receiving CyA, who presented with abnormal behaviour, stupor, focal motor activity and were shown to be in complex partial status epilepticus (CPSE). Abnormalities of behaviour and/or stupor in patients receiving CyA may be a manifestation of CPSE. Patients receiving CyA who develop an encephalopathy should have electroencephalography performed at the time of the abnormal behaviour.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.